skip to main content
Resultados 1 2 3 4 5 next page
Refinado por: Base de dados/Biblioteca: Dialnet remover
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

ON THE UPPER CENTRAL SERIES OF INFINITE GROUPS

De Falco, M. ; De Giovanni, F. ; Musella, C. ; Sysak, Y. P.

Proceedings of the American Mathematical Society, 1 February 2011, Vol.139(2), pp.385-389 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
2
Material Type:
Artigo
Adicionar ao Meu Espaço

INTEGRALS OF POWERS OF LOGGAMMA

Amdeberhan, Tewodros ; Coffey, Mark W. ; Espinosa, Olivier ; Koutschan, Christoph ; Manna, Dante V. ; Moll, Victor H.

Proceedings of the American Mathematical Society, 1 February 2011, Vol.139(2), pp.535-545 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
3
Material Type:
Artigo
Adicionar ao Meu Espaço

ON THE DENSITY OF SECOND ORDER DIFFERENTIAL EQUATIONS WITHOUT ALGEBRAIC SOLUTIONS ON ℙ²

Luza, M. Falla

Publicacions Matemàtiques, 1 January 2011, Vol.55(1), pp.163-183 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
4
Material Type:
Artigo
Adicionar ao Meu Espaço

A GEOMETRIC AND STOCHASTIC PROOF OF THE TWIST POINT THEOREM

O'Neill, Michael D.

Publicacions Matemàtiques, 1 January 2012, Vol.56(1), pp.41-63 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
5
Material Type:
Artigo
Adicionar ao Meu Espaço

ON RINGS WHOSE MODULES HAVE NONZERO HOMOMORPHISMS TO NONZERO SUBMODULES

Tolooei, Y. ; Vedadi, M. R.

Publicacions Matemàtiques, 1 January 2013, Vol.57(1), pp.107-122 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
6
Material Type:
Artigo
Adicionar ao Meu Espaço

UPPER-BOUND FOR THE NUMBER OF ROBUST PARABOLIC CURVES FOR A CLASS OF MAPS TANGENT TO IDENTITY

Innocenti, Francesco Degli ; Frosini, Chiara

Proceedings of the American Mathematical Society, 1 February 2011, Vol.139(2), pp.619-625 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
7
Material Type:
Artigo
Adicionar ao Meu Espaço

ASYMPTOTICALLY CAT(0) GROUPS

Kar, Aditi

Publicacions Matemàtiques, 1 January 2011, Vol.55(1), pp.67-91 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
8
Material Type:
Artigo
Adicionar ao Meu Espaço

GROUP ACTIONS ON ALGEBRAIC CELL COMPLEXES

Kropholler, P. H. ; Wall, C. T. C.

Publicacions Matemàtiques, 1 January 2011, Vol.55(1), pp.3-18 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
9
Material Type:
Artigo
Adicionar ao Meu Espaço

ON D(-1)-QUADRUPLES

Bonciocat, Nicolae Ciprian ; Cipu, Mihai ; Mignotte, Maurice

Publicacions Matemàtiques, 1 January 2012, Vol.56(2), pp.279-304 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
10
Material Type:
Artigo
Adicionar ao Meu Espaço

SUB-BERGMAN SPACES IN THE UNIT BALL OF ℂ n

Symesak, Frédéric

Proceedings of the American Mathematical Society, 1 December 2010, Vol.138(12), pp.4405-4411 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
Resultados 1 2 3 4 5 next page

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Data de Publicação 

De até
  1. Antes de1993  (63)
  2. 1993Até1997  (43)
  3. 1998Até2002  (34)
  4. 2003Até2008  (46)
  5. Após 2008  (138)
  6. Mais opções open sub menu

Idioma 

  1. Espanhol  (25)
  2. Catalão  (5)
  3. Francês  (5)
  4. Mais opções open sub menu

Buscando em bases de dados remotas. Favor aguardar.